Opuscula Mathematica
Opuscula Math. 34, no. 4 (), 871-887
Opuscula Mathematica

Spectral representations for a class of banded Jacobi-type matrices

Abstract. We describe some spectral representations for a class of non-self-adjoint banded Jacobi-type matrices. Our results extend those obtained by P.B. Naïman for (two-sided infinite) periodic tridiagonal Jacobi matrices.
Keywords: spectral representation, Laurent operators, Jacobi matrices.
Mathematics Subject Classification: 47A67, 47A75.
Cite this article as:
Ewelina Zalot, Witold Majdak, Spectral representations for a class of banded Jacobi-type matrices, Opuscula Math. 34, no. 4 (2014), 871-887, http://dx.doi.org/10.7494/OpMath.2014.34.4.871
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.